Alert archive / Missouri / River Flood Warnings in 2024

River Flood Warning 85, NWS St. Louis, MO

May 26, 2024Reynolds County, Missouri

NWS St. Louis, MO issued this river flood warning at May 26, 2024, 3:46 PM CDT for Reynolds County, Missouri. It took effect at May 26, 2024, 8:15 PM CDT. It was in force for 61 hr.

The area

The outline as issued.

The facts

Issued
May 26, 2024, 3:46 PM CDT (20:46 UTC)
In effect from
May 26, 2024, 8:15 PM CDT
Expired
May 29, 2024, 9:00 AM CDT
In force
61 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

County Reynolds County, MO

The radar

The St Louis radar (KLSX), 150 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Black River near Annapolis (ANNM7). The gauge peaked at 9.76 ft at May 26, 2024, 10:00 PM CDT.

actionminormoderate5101505/2605/2705/2805/2905/30
Action stage
6 ft
Minor stage
8 ft
Moderate stage
15 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07061500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

700 
WGUS43 KLSX 262046
FLWLSX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
346 PM CDT Sun May 26 2024

...The National Weather Service in St Louis MO has issued a Flood 
Warning for the following rivers in Missouri...

  Black River near Annapolis.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

This product, along with additional weather and stream information, 
is available at https://water.noaa.gov/wfo/lsx

&&

MOC179-280900-
/O.NEW.KLSX.FL.W.0085.240527T0115Z-240529T1400Z/
/ANNM7.1.ER.240527T0115Z.240527T1200Z.240528T0730Z.NO/
346 PM CDT Sun May 26 2024

...FLOOD WARNING IN EFFECT FROM THIS EVENING TO LATE WEDNESDAY 
MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Black River near Annapolis.

* WHEN...From this evening to late Wednesday morning.

* IMPACTS...At 9.0 feet, County Road 372 will begin flooding near 
  this height.

* ADDITIONAL DETAILS...
  - At 3:15 PM CDT Sunday the stage was 7.4 feet.
  - Forecast...The river is expected to rise above flood stage
    this evening to a crest of 10.0 feet tomorrow morning. It
    will then fall below flood stage early Tuesday morning.
  - Flood stage is 8.0 feet.



&&


             Fld   Observed  Forecasts (7:00 am)
Location     Stg    Stage    Mon   Tue   Wed   Thu   Fri

Black River
  Annapolis  8.0     7.4     10.0  7.7   6.5   5.7   5.3



&&

LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079


$$

Walsh
3 follow-up statements
819 
WGUS83 KLSX 270145
FLSLSX

Flood Statement
National Weather Service St Louis MO
845 PM CDT Sun May 26 2024

...The Flood Warning is extended for the following rivers in 
Missouri...

  Black River near Annapolis.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

This product, along with additional weather and stream information, 
is available at https://water.noaa.gov/wfo/lsx

&&

MOC179-281345-
/O.EXT.KLSX.FL.W.0085.000000T0000Z-240530T0200Z/
/ANNM7.1.ER.240526T2100Z.240527T1200Z.240528T2000Z.NO/
845 PM CDT Sun May 26 2024

...FLOOD WARNING NOW IN EFFECT UNTIL LATE WEDNESDAY EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Black River near Annapolis.

* WHEN...Until late Wednesday evening.

* IMPACTS...At 9.0 feet, County Road 372 will begin flooding near 
  this height.

* ADDITIONAL DETAILS...
  - At 8:15 PM CDT Sunday the stage was 9.6 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:15 PM CDT Sunday was 9.6 feet.
  - Forecast...The river is expected to rise to a crest of 10.5
    feet tomorrow morning. It will then fall below flood stage
    Tuesday afternoon.
  - Flood stage is 8.0 feet.



&&


             Fld   Observed  Forecasts (7:00 am)
Location     Stg    Stage    Tue   Wed   Thu   Fri   Sat

Black River
  Annapolis  8.0     9.6     8.7   6.7   5.7   5.3   MSG



&&

LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079


$$

Jaja
030 
WGUS83 KLSX 271418
FLSLSX

Flood Statement
National Weather Service St Louis MO
918 AM CDT Mon May 27 2024

...The Flood Warning continues for the following rivers in 
Missouri...

  Black River near Annapolis.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

This product, along with additional weather and stream information, 
is available at https://water.noaa.gov/wfo/lsx

&&

MOC179-290230-
/O.EXT.KLSX.FL.W.0085.000000T0000Z-240529T0500Z/
/ANNM7.1.ER.240526T2100Z.240527T0415Z.240527T2300Z.NO/
918 AM CDT Mon May 27 2024

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY WEDNESDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Black River near Annapolis.

* WHEN...Until early Wednesday morning.

* IMPACTS...At 9.0 feet, County Road 372 will begin flooding near 
  this height.

* ADDITIONAL DETAILS...
  - At 8:15 AM CDT Monday the stage was 8.9 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:15 AM CDT Monday was 9.8 feet.
  - Forecast...The river is expected to fall below flood stage
    this evening and continue falling to 4.7 feet Saturday
    morning.
  - Flood stage is 8.0 feet.



&&


             Fld   Observed  Forecasts (7:00 am)
Location     Stg    Stage    Tue   Wed   Thu   Fri   Sat

Black River
  Annapolis  8.0     8.9     6.7   5.6   5.2   4.9   4.7



&&

LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079


$$

Britt
586 
WGUS83 KLSX 280204
FLSLSX

Flood Statement
National Weather Service St Louis MO
904 PM CDT Mon May 27 2024

...The Flood Warning is extended for the following rivers in 
Missouri...Illinois...

  Mississippi River at Chester.

  Mississippi River at Winfield.

  Mississippi River at Saverton.

...The Flood Warning continues for the following rivers in 
Missouri...Illinois...

  Mississippi River at Clarksville.

  Mississippi River at Louisiana.

  Mississippi River at Hannibal.

...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Black River near Annapolis.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

This product, along with additional weather and stream information, 
is available at https://water.noaa.gov/wfo/lsx

&&

MOC179-280315-
/O.CAN.KLSX.FL.W.0085.000000T0000Z-240528T0204Z/
/ANNM7.1.ER.240526T2100Z.240527T0415Z.240527T1815Z.NO/
904 PM CDT Mon May 27 2024

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Black River near Annapolis.

* ADDITIONAL DETAILS...
  - At 8:15 PM CDT Monday the stage was 7.8 feet.
  - Forecast...The river is expected to fall to 4.4 feet Saturday
    evening.



&&


             Fld   Observed  Forecasts (7:00 am)
Location     Stg    Stage    Wed   Thu   Fri   Sat   Sun

Black River
  Annapolis  8.0     7.8     5.0   4.8   4.7   4.5   MSG



&&

LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079


$$

ILC077-157-MOC157-186-291415-
/O.EXT.KLSX.FL.W.0084.240528T0600Z-240602T1200Z/
/CHSI2.1.ER.240528T0600Z.240529T1200Z.240601T0600Z.NO/
904 PM CDT Mon May 27 2024

...FLOOD WARNING NOW IN EFFECT FROM LATE TONIGHT TO SUNDAY MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Mississippi River at Chester.

* WHEN...From late tonight to Sunday morning.

* IMPACTS...At 28.0 feet, Unleveed islands near Chester and the 
  prison farm floods.

* ADDITIONAL DETAILS...
  - At 9:00 PM CDT Monday the stage was 26.7 feet.
  - Forecast...The river is expected to rise above flood stage
    just after midnight tonight to a crest of 28.5 feet Wednesday
    morning. It will then fall below flood stage early Saturday
    morning.
  - Flood stage is 27.0 feet.



&&


                   Fld   Observed  Forecasts (7:00 am)
Location           Stg    Stage    Wed   Thu   Fri   Sat   Sun

Mississippi River
  Chester          27.0    26.7    28.5  28.2  27.5  26.8  25.9



&&

LAT...LON 3826 9043 3826 9030 3769 8935 3769 8959
      3787 9003


$$

ILC013-MOC113-291415-
/O.EXT.KLSX.FL.W.0083.240529T1200Z-000000T0000Z/
/CAGM7.1.ER.240529T1200Z.240602T1800Z.000000T0000Z.NO/
904 PM CDT Mon May 27 2024

...FLOOD WARNING NOW IN EFFECT FROM WEDNESDAY MORNING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Mississippi River at Winfield.

* WHEN...From Wednesday morning until further notice.

* IMPACTS...At 27.8 feet, Near this height, Wilson Road just north 
  of Washeon Road and Lehmond Island Road south of Sunset Drive in 
  northern St. Charles County begin flooding.

* ADDITIONAL DETAILS...
  - At 8:30 PM CDT Monday the stage was 25.7 feet.
  - Forecast...The river is expected to rise above flood stage
    Wednesday morning and continue rising to 27.7 feet early
    Sunday afternoon. Additional rises are possible thereafter.
  - Flood stage is 26.0 feet.



&&


                   Fld   Observed  Forecasts (7:00 am)
Location           Stg    Stage    Wed   Thu   Fri   Sat   Sun

Mississippi River
  Winfield         26.0    25.7    26.0  26.5  27.0  27.4  27.6



&&

LAT...LON 3922 9081 3923 9071 3888 9057 3881 9057
      3887 9074


$$

ILC149-MOC173-291415-
/O.EXT.KLSX.FL.W.0081.240529T1500Z-000000T0000Z/
/SVRM7.1.ER.240529T1500Z.240602T0600Z.000000T0000Z.NO/
904 PM CDT Mon May 27 2024

...FLOOD WARNING NOW IN EFFECT FROM WEDNESDAY MORNING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Mississippi River at Saverton.

* WHEN...From Wednesday morning until further notice.

* ADDITIONAL DETAILS...
  - At 8:00 PM CDT Monday the stage was 15.1 feet.
  - Forecast...The river is expected to rise above flood stage
    late Wednesday morning and continue rising to 17.5 feet early
    Sunday morning. Additional rises are possible thereafter.
  - Flood stage is 16.0 feet.



&&


                   Fld   Observed  Forecasts (7:00 am)
Location           Stg    Stage    Wed   Thu   Fri   Sat   Sun

Mississippi River
  Saverton         16.0    15.1    15.9  16.5  16.9  17.3  17.5



&&

LAT...LON 3967 9135 3974 9121 3970 9114 3952 9097
      3945 9111


$$

ILC013-MOC163-291415-
/O.CON.KLSX.FL.W.0079.000000T0000Z-000000T0000Z/
/CLKM7.1.ER.240525T0046Z.240602T0600Z.000000T0000Z.NO/
904 PM CDT Mon May 27 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Mississippi River at Clarksville.

* WHEN...Until further notice.

* IMPACTS...At 27.2 feet, Silo Park just northwest of Clarksville 
  off Highway 79 begins flooding.

* ADDITIONAL DETAILS...
  - At 8:30 PM CDT Monday the stage was 25.5 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:30 PM CDT Monday was 25.5 feet.
  - Forecast...The river is expected to rise to 27.7 feet early
    Sunday morning. Additional rises are possible thereafter.
  - Flood stage is 25.0 feet.



&&


                   Fld   Observed  Forecasts (7:00 am)
Location           Stg    Stage    Wed   Thu   Fri   Sat   Sun

Mississippi River
  Clarksville      25.0    25.5    26.1  26.7  27.2  27.5  27.7



&&

LAT...LON 3939 9097 3945 9089 3938 9077 3923 9071
      3922 9081


$$

ILC149-MOC163-291415-
/O.CON.KLSX.FL.W.0078.000000T0000Z-000000T0000Z/
/LUSM7.1.ER.240526T1239Z.240602T0000Z.000000T0000Z.NO/
904 PM CDT Mon May 27 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Mississippi River at Louisiana.

* WHEN...Until further notice.

* IMPACTS...At 17.0 feet, The parking area at the boat house floods.

* ADDITIONAL DETAILS...
  - At 8:30 PM CDT Monday the stage was 15.6 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:30 PM CDT Monday was 15.6 feet.
  - Forecast...The river is expected to rise to 17.3 feet
    Saturday evening. Additional rises are possible thereafter.
  - Flood stage is 15.0 feet.



&&


                   Fld   Observed  Forecasts (7:00 am)
Location           Stg    Stage    Wed   Thu   Fri   Sat   Sun

Mississippi River
  Louisiana        15.0    15.6    16.1  16.5  16.9  17.1  17.3



&&

LAT...LON 3945 9111 3952 9097 3945 9089 3939 9097


$$

ILC149-MOC127-291415-
/O.CON.KLSX.FL.W.0080.240528T0600Z-000000T0000Z/
/HNNM7.1.ER.240528T0600Z.240602T0000Z.000000T0000Z.NO/
904 PM CDT Mon May 27 2024

...FLOOD WARNING REMAINS IN EFFECT FROM LATE TONIGHT UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Mississippi River at Hannibal.

* WHEN...From late tonight until further notice.

* IMPACTS...At 19.0 feet, The Corps of Engineers begins flood fight 
  procedures.  At this level, preparations are made to install two 
  flood gates at Hill Street and Center Street if the forecast 
  exceeds 20.5 feet.

* ADDITIONAL DETAILS...
  - At 8:15 PM CDT Monday the stage was 17.0 feet.
  - Forecast...The river is expected to rise above flood stage
    just after midnight tonight and continue rising to a crest of
    19.0 feet Saturday evening.
  - Flood stage is 17.0 feet.



&&


                   Fld   Observed  Forecasts (7:00 am)
Location           Stg    Stage    Wed   Thu   Fri   Sat   Sun

Mississippi River
  Hannibal         17.0    17.0    17.6  18.1  18.5  18.9  19.0



&&

LAT...LON 3983 9148 3983 9135 3974 9121 3967 9135


$$

MRB

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 26, 3:21 PM CDT, 25 minutes earlier. Its key messages:

  • -Significant severe thunderstorms are likely through this evening, along and south of I-70. The main threats are very large hail (2"+), damaging winds (70-80+ mph), and strong tornadoes (EF2 or higher). -Locally heavy rainfall, up to 2-5 inches, is possible with this round of storms. -Dry and mild weather expected through the work week with temperatures near normal.
Area forecast discussion, May 26, 3:21 PM CDT, 25 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
321 PM CDT Sun May 26 2024

.KEY MESSAGES...

-Significant severe thunderstorms are likely through this evening,
along and south of I-70. The main threats are very large hail (2"+),
damaging winds (70-80+ mph), and strong tornadoes (EF2 or higher).

-Locally heavy rainfall, up to 2-5 inches, is possible with this
round of storms.

-Dry and mild weather expected through the work week with
 temperatures near normal.

&&

.SHORT TERM...  (Through Late Monday Night)
Issued at 316 PM CDT Sun May 26 2024

Latest visible satellite and radar imagery indicates that a cu
field is developing between I-70 and I-44, as well as scattered
storms as of 20z. In the meantime, strong heating is occurring in
this area with steep LR (8-8.5C/km), MU CAPEs 2000-3000 J/kg, as
well as decent deep layer shear (50-60kts). So thunderstorms will
continue to develop in this area within the strongly sheared
environment. Supercells will be the dominant convective mode then
transition to a more linear structure as the activity exits the
forecast area later this evening. There is a risk for all severe
hazards including very large hail (2"+), damaging winds (70-80+
mph) and strong tornadoes (EF2 or higher), especially along and
south of I-70.

Otherwise, there is still the possibility of locally heavy rainfall
as the storms move through. With west-east shear parallel to the
outflow boundary, could see training storms through this evening.
The latest HREF probability matched mean indicates the potential for
rainfall up to 2" over a 3 hour period. Areas that have already seen
modest rainfall in the past two days will be at higher risk for
flash flooding. So the Flood Watch remains in effect until 06z
Monday.

Surface ridge will build in behind the cold front late tonight with
dry and pleasant weather returning on Monday. Lows tonight will be
in the mid 50s to low 60s. In the meantime, a secondary shortwave
will rotate around the system and sink southeast through the
forecast area during the day on Monday. Will see increasing cu
field, but the best chances for showers will be just north of the
forecast area. Highs will be in the upper 70s to mid 80s.

Byrd
&&

.LONG TERM...  (Tuesday through Next Sunday)
Issued at 316 PM CDT Sun May 26 2024

Upper level ridge will build over the western CONUS while
troughing lingers over the eastern half. Therefore the forecast
area will be in northwest flow aloft with temperatures a bit below
normal through the end of the work week. Otherwise, the pattern
begins to change late in the work week with chances of rain
returning by next weekend.

Byrd
&&

.AVIATION...  (For the 18z TAFs through 18z Monday Afternoon)
Issued at 1234 PM CDT Sun May 26 2024

Morning activity now well east of TAF sites. Still expect another
round of showers and storms will develop, mainly along and south
of I-70. So kept KUIN dry and VFR. Otherwise, for TAF sites along
I-70 have vicinity thunderstorm mention. For KCOU and KJEF it
will be between 18z Sunday and 01z Monday, then for St. Louis
metro area TAFs between 21z Sunday and 03z Monday, tapering off
once cold front moves through region.

As for the winds, gusty south to southwest winds will veer to the
northwest behind the cold front and diminish.

Byrd
&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch until 1 AM CDT Monday for Audrain MO-Boone MO-
     Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
     Iron MO-Jefferson MO-Lincoln MO-Madison MO-Moniteau MO-
     Montgomery MO-Osage MO-Pike MO-Reynolds MO-Saint Charles MO-
     Saint Francois MO-Saint Louis City MO-Saint Louis MO-Sainte
     Genevieve MO-Warren MO-Washington MO.

IL...Flood Watch until 1 AM CDT Monday for Bond IL-Calhoun IL-Clinton
     IL-Fayette IL-Greene IL-Jersey IL-Macoupin IL-Madison IL-
     Marion IL-Monroe IL-Montgomery IL-Randolph IL-Saint Clair
     IL-Washington IL.

&&

WFO LSX
Hazardous weather outlook, May 26, 3:23 AM CDT, 12 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
323 AM CDT Sun May 26 2024

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-270830-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
323 AM CDT Sun May 26 2024

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and tonight.

Thunderstorms are expected today and tonight, several of which may be
severe. Damaging wind, large hail, tornadoes, and flash flooding are
the primary hazards.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a chance of thunderstorms Thursday afternoon through
Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

MRM

In the hours before

Local storm report, May 26, 10:16 AM CDT, 5 hours 30 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1016 AM CDT Sun May 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0604 AM     Tstm Wnd Dmg     Black                   37.53N 90.93W
05/26/2024                   Reynolds           MO   Law Enforcement

            Trees down over hwy 49 near Black MO with
            report of car wreck due to downed tree. Time
            estimate from radar.

&&

MMG
Local storm report, May 26, 10:22 AM CDT, 5 hours 24 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1022 AM CDT Sun May 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 AM     Tstm Wnd Dmg     2 S Centerville         37.41N 90.96W
05/26/2024                   Reynolds           MO   Law Enforcement

            multiple trees down across hwy 21. location
            and time estimate from radar.

&&

MMG
Local storm report, May 26, 10:26 AM CDT, 5 hours 20 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1026 AM CDT Sun May 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 AM     Tstm Wnd Dmg     Glover                  37.49N 90.69W
05/26/2024                   Iron               MO   Law Enforcement

            Reports of trees down in southern Iron CO
            near Reynolds CO. Location and time
            approximate from radar.

&&

MMG

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 12:31 AM CDTSevere Thunderstorm WarningLSXMoniteau29 min
May 26, 12:57 AM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Moniteau33 min
May 26, 5:37 AM CDTSevere Thunderstorm WarningLSXReynolds38 min
May 26, 5:59 AM CDTSevere Thunderstorm WarningLSXIron46 min
May 26, 6:15 AM CDTSevere Thunderstorm WarningLSXMadison, Saint Francois45 min
May 26, 6:40 AM CDTAreal Flood AdvisoryLSXBoone, Callaway3 hr
May 26, 11:50 AM CDTRiver Flood WarningLSXPerry, Sainte Genevieve4 days
May 26, 3:17 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Moniteau43 min
May 26, 3:30 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Montgomery, Osage, Warren45 min
May 26, 3:45 PM CDTSevere Thunderstorm WarningLSXCallaway, Gasconade, Montgomery, Osage45 min
May 26, 4:06 PM CDTSevere Thunderstorm WarningLSXCole, Osage39 min
May 26, 4:09 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXFranklin, Gasconade, Warren51 min
May 26, 4:14 PM CDTAreal Flood AdvisoryLSXCole, Osage3 hr
May 26, 4:37 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis38 min
May 26, 4:39 PM CDTSevere Thunderstorm WarningLSXGasconade, Osage51 min
May 26, 4:47 PM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Saint Charles, Saint Louis, Warren43 min
May 26, 4:58 PM CDTSevere Thunderstorm WarningLSXFranklin, Warren35 min
May 26, 5:01 PM CDTAreal Flood AdvisoryLSXSaint Charles, Saint Louis3 hr
May 26, 5:05 PM CDTAreal Flood AdvisoryLSXFranklin, Gasconade, Montgomery, Saint Charles, Warren3 hr
May 26, 5:09 PM CDTTornado WarningLSXFranklin, Jefferson, Saint Louis51 min
May 26, 5:11 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXSaint Charles, Saint Louis, City of Saint Louis38 min
May 26, 5:27 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXSaint Charles, Saint Louis35 min
May 26, 5:43 PM CDTTornado WarningLSXSaint Louis, City of Saint Louis47 min
May 26, 5:48 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis15 min
May 26, 5:49 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Jefferson, Washington41 min
May 26, 6:06 PM CDTSevere Thunderstorm WarningLSXCrawford39 min
May 26, 6:09 PM CDTTornado WarningLSXReynolds51 min
May 26, 6:14 PM CDTSevere Thunderstorm WarningLSXJefferson, Sainte Genevieve, Saint Francois46 min
May 26, 6:16 PM CDTSevere Thunderstorm WarningLSXIron, Washington44 min
May 26, 6:26 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve49 min
May 26, 6:30 PM CDTAreal Flood AdvisoryLSXCity of Saint Louis3 hr
May 26, 6:44 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXIron, Sainte Genevieve, Saint Francois, Washington46 min
May 26, 6:46 PM CDTTornado WarningLSXReynolds27 min
May 26, 6:51 PM CDTTornado WarningLSXIron, Madison, Reynolds39 min

Nearby

River Flood Warnings in Missouri, 2024Every river flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.